# SDR CALA2015062494021

- Difficulty date: June 22, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 69,440 hours, 26,226 cycles
- Engine: Iae V2527A5
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORT, ON FIRST ATTEMPT, GEAR HANDLE DOWN, GEAR DID NOT EXTEND, NO NOISE, NO INDICATION CHANGE, NO FAULTS.  SECOND ATTEMPT, GEAR EXTENDED, DID NOT GET PROPER INDICATION.  ON THIRD ATTEMPT, GEAR EXTENDED WITH NORMAL INDICATION.  R & R LG CONTROL LEVER IAW AMM 32-31-11.  PERFORMED GEAR EXTENSION & RETRACTION.  OPERATIONS CHECKED IAW AMM 32-31-00.  OPERATIONS CHECKED GOOD.
